A simple economic model of endangered species preservation in the United States
Jon R. Miller
Journal of Environmental Economics and Management, 1978, vol. 5, issue 3, pages 292-300
References: Add references at CitEc
Citations View citations in EconPapers (2) Track citations by RSS feed
Downloads: (external link)
http://www.sciencedirect.com/science/article/B6WJ6 ... 2711695243492dfe8249
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: http://EconPapers.repec.org/RePEc:eee:jeeman:v:5:y:1978:i:3:p:292-300
Access Statistics for this article
Journal of Environmental Economics and Management is edited by M.A. Cole, A. Lange, D.J. Phaneuf, D. Popp, M.J. Roberts, M.D. Smith, C. Timmins, Q. Weninger and A.J. Yates
More articles in Journal of Environmental Economics and Management from Elsevier
Series data maintained by Wendy Shamier ().